# SDR P5CA2018042000065

- Difficulty date: April 19, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,256 hours, 20,156 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Part number: 71012651125
- Part serial: 102545
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FIRE LOOP 1 STATUS MESSAGE.  R & R THE AFT UPPER LOOP ASSY IAW AMM 26-11-02.  OPS CHECKED NORMAL..
